MAUDE Adverse Event Report: COLOPLAST A/S TITAN OTR; INFLATABLE PENILE PROSTHESIS

COLOPLAST A/S TITAN OTR; INFLATABLE PENILE PROSTHESIS
Model Number 5177801400
Medical Device Problem Code Inflation Problem (1310)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The lot # was reviewed for complaint trend, nonconforming report and capa.Devices met specification prior to release and no trends were noted.Without the benefit of examination and testing, coloplast is precluded from commenting on the condition of the device or the cause of the occurrence.Once our evaluation is complete, a follow-up report will be submitted.
 
Event or Problem Description
According to the available information, it was difficult to start initial inflation using the pump.The device was revised.

Brand Name
TITAN OTR
Common Device Name
INFLATABLE PENILE PROSTHESIS
Manufacturer (Section D)
COLOPLAST A/S
holtedam 1
humlebæk 3050
DA  3050
MDR Report Key10733751
Report Number2125050-2020-01013
Device Sequence Number4119802
Product Code FHW
UDI-Device Identifier05708932319744
UDI-Public05708932319744
Combination Product (Y/N)N
PMA/510(K) Number
P000006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2008
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/26/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number5177801400
Device Catalogue Number517780
Device Lot Number1654164
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/27/2020
Initial Report FDA Received Date10/26/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age59 YR